# SDR SIMA20220322003

- Difficulty date: March 22, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing Outbd
- Component: Spar1, Outboard
- Component part number: 17031107052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 1 CRACKED AT OTBD END (MAJOR REPAIR)-C/A-REMOVED AND REPLACED RH WING SPAR 1 FITTING IAW EMB 175 SRM 51-40-08, 51-41-02, 51-43-03, AND 51-43-04.
